# SDR SWAA2014092232139

- Difficulty date: April 8, 2013
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 36,081 hours, 21,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 WINDOW FRAME CRACKED AT UPPER OTBD CORNER.  REPAIRED FRAME IAW SRM.
